# SDR HALA20200127001

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,282 hours, 5,355 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Isolation Valve
- Condition: Inoperative
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS,   ECAM MESSAGE FOR FUEL TRIM LINE FAULT WHEN APU SHUTDOWN, FOUND APU ISOLATION VALVE INOPERATIVE.
